Publication Type:

Journal Article

Source:

Nonlinear Analysis: Hybrid Systems, Volume 5, Number 3, p.413 - 426 (2011)

URL:

http://www.sciencedirect.com/science/article/pii/S1751570X1100015X

Keywords:

Fixed point theorem

Abstract:

This article presents the results on existence of mild solutions of random impulsive neutral functional differential inclusions under sufficient conditions. The results are obtained by using the Dhage’s fixed point theorem.

Cite this Research Publication

Dr. Vinodkumar A. and Anguraj, A., “Existence of random impulsive abstract neutral non-autonomous differential inclusions with delays”, Nonlinear Analysis: Hybrid Systems, vol. 5, pp. 413 - 426, 2011.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS